Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Addenda and corrigenda to ``On Filippov's implicit functions lemma''.


Authors: E. J. McShane and R. B. Warfield
Journal: Proc. Amer. Math. Soc. 21 (1969), 496-498
MSC: Primary 54.85; Secondary 93.00
Original Article: Proc. Amer. Math. Soc. 18 (1967), 41-47.
MathSciNet review: 0238298
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85, 93.00

Retrieve articles in all journals with MSC: 54.85, 93.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0238298-8
PII: S 0002-9939(1969)0238298-8
Article copyright: © Copyright 1969 American Mathematical Society